MathSciNet Relay Station
MathSciNet bibliographic data
MR1014468 (90g:14014) 14H10 (14H20)
Kang, Pyung-Lyun On the variety of plane curves of degree $d$ with $\delta$ nodes and $\kappa$ cusps. Trans. Amer. Math. Soc. 316 (1989), no. 1, 165–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement